# SDR HNAA2011081700259

- Difficulty date: August 14, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N326EN
- Make and model: Dhav DHC8311
- Aircraft serial: 234
- Aircraft time: 38,668 hours, 42,808 cycles
- Engine: Pwa PW123
- System (JASC): 7320 · Fuel Controlling System
- Part: Pcu
- Part number: 78249050
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE SPOOLED DOWN DURING TAKEOFF ROLL. REJECTED TAKEOFF.  PERFORMED ECU ON AND OFF, POWER RUN IAW RUN UP MANUAL WITH CREW.  OK FOR SERVICE.  NR2 ENGINE TORQUED SURGE BETWEEN 110 AND 75.  PROP RPM REMAINED STEADY.  TORQUE SURGE STOP WITH REDUCTION OF POWER.  R & R PCU IAW WORKCARD 61-10-10R AND COMPLIED WITH RIGGING IAW H76-00-02Q.  GROUND RUN AND OPS CHECKED GOOD. PERFORMED HIGH SPEED TAXI WITH NO DEFECTS NOTED AIRCRAFT OK FOR SERVICE.
